MAUDE Adverse Event Report: VYAIRE MEDICAL P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number LOW FLOW BLENDER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that blender is leaking from the auxillary port on the microblender device.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical received the device for evaluation.Visually inspected on uut (unit under test) assembly, it was found worn but in good used, there were no visible defects, damage, or contamination.The uut was installed into a test fixture assembly blender station, applied 60 psig (air & o2) no leak sound was found on aux port and bleed port.Applied snoop liquid leak detector around the aux port, no sustained bubbles action was found.Leak sound was created by obstructing the bleed port.Removed auxiliary fitting from the microblender assembly and verified components: spring, o-rings, threads inside aux outlet block, no anomalies were found.Installed back the auxiliary fitting and performed test standard 90503, the uut passed.The reported complaint was unable to be confirmed or duplicated.The uut was tested and found to function normally.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17852933
Report Number2021710-2023-18230
Device Sequence Number14290978
Product Code BZR
UDI-Device Identifier10846446002348
UDI-Public(01)10846446002348
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW FLOW BLENDER
Device Catalogue Number03800A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown